Alert archive / New York / Tornado Warnings in 2011
Tornado Warning 30, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Aug 9, 2011, 2:58 PM EDT for Broome County, Tioga County, Tompkins County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 2:58 PM EDT (18:58 UTC)
- Expired
- Aug 9, 2011, 3:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Tioga County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 21 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
400 WFUS51 KBGM 091858 TORBGM NYC007-107-109-091945- /O.NEW.KBGM.TO.W.0030.110809T1858Z-110809T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 258 PM EDT TUE AUG 9 2011 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK... NORTHEASTERN TIOGA COUNTY IN CENTRAL NEW YORK... SOUTHEASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK... * UNTIL 345 PM EDT. * AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CAROLINE... MOVING EAST AT 15 MPH. * THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR... CAROLINE BY 305 PM EDT... RICHFORD BY 320 PM EDT... BERKSHIRE BY 325 PM EDT... LISLE AND 6 MILES NORTH OF NANTICOKE BY 345 PM EDT... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 4241 7599 4227 7599 4229 7636 4240 7632 TIME...MOT...LOC 1858Z 263DEG 14KT 4234 7633 $$ MANNING
2 follow-up statements
038
WWUS51 KBGM 091911
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
311 PM EDT TUE AUG 9 2011
NYC109-091921-
/O.CAN.KBGM.TO.W.0030.000000T0000Z-110809T1945Z/
TOMPKINS NY-
311 PM EDT TUE AUG 9 2011
...THE TORNADO WARNING FOR SOUTHEASTERN TOMPKINS COUNTY IS
CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4230 7599 4232 7624 4236 7624 4238 7626
4240 7627 4241 7599
TIME...MOT...LOC 1911Z 263DEG 18KT 4237 7623
$$
NYC007-107-091945-
/O.CON.KBGM.TO.W.0030.000000T0000Z-110809T1945Z/
BROOME NY-TIOGA NY-
311 PM EDT TUE AUG 9 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
NORTHEASTERN TIOGA AND NORTHWESTERN BROOME COUNTIES...
AT 310 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR RICHFORD...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
CENTER LISLE BY 335 PM EDT...
LISLE BY 340 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 4230 7599 4232 7624 4236 7624 4238 7626
4240 7627 4241 7599
TIME...MOT...LOC 1911Z 263DEG 18KT 4237 7623
$$
MANNING492 WWUS51 KBGM 091930 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 330 PM EDT TUE AUG 9 2011 NYC107-091940- /O.CAN.KBGM.TO.W.0030.000000T0000Z-110809T1945Z/ TIOGA NY- 330 PM EDT TUE AUG 9 2011 ...THE TORNADO WARNING FOR NORTHEASTERN TIOGA COUNTY IS CANCELLED... THE STORM HAS MOVED EAST OF TIOGA COUNTY THEREFORE THE WARNING HAS BEEN CANCELLED. PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4233 7599 4235 7610 4240 7610 4241 7599 TIME...MOT...LOC 1930Z 266DEG 19KT 4237 7607 $$ NYC007-091945- /O.CON.KBGM.TO.W.0030.000000T0000Z-110809T1945Z/ BROOME NY- 330 PM EDT TUE AUG 9 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR NORTHWESTERN BROOME COUNTY... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CENTER LISLE... MOVING EAST AT 20 MPH. THE TORNADO WILL BE NEAR... LISLE BY 340 PM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 4233 7599 4235 7610 4240 7610 4241 7599 TIME...MOT...LOC 1930Z 266DEG 19KT 4237 7607 $$ MANNING
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Aug 9, 1:37 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 9, 1:37 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 137 PM EDT TUE AUG 9 2011 .SYNOPSIS... AS ONE LOW EXITS THE AREA TONIGHT, ANOTHER WILL APPROACH TOMORROW, ALONG WITH A WEAK COLD FRONT. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR WEDNESDAY BEFORE HIGH PRESSURE BUILDS IN AND BRINGS QUIETER WEATHER FOR THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... A LOW PRESSURE SYSTEM WILL EXIT THE AREA THIS EVENING. MOST OF THE RAIN HAS BEEN NORTH AND SOUTH OF THE CWA. THIS WILL CONTINUE THROUGH EARLY EVENING BEFORE QUIETING DOWN FOR THE NIGHT. THERE MAY BE SOME FOG DEVELOPMENT IN THE EARLY MORNING HOURS AS THERE IS PLENTY OF MOISTURE REMAINING OVER THE REGION. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... A LOW PRESSURE SYSTEM BEHIND TODAYS LOW WILL BRING A WEAK COLD FRONT THROUGH THE CWA TOMORROW. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE CWA. MODELS DISAGREE ON CAPE VALUES FOR TOMORROW. GFS, SHOWING ONLY AROUND 400 TO 500 JOULES IS MUCH LOWER THAN THE NAM, SHOWING UP NEAR 1500 JOULES. HAVE CHANCE POPS WITH MAINLY ISOLD THUNDERSTORMS TOMORROW. ONCE THIS FRONT MAKES ITS WAY THROUGH, SOMEWHAT DRIER AIR SHOULD MOVE IN AS HIGH PRESSURE BUILDS OVER THE CWA FOR THURSDAY AND FRIDAY. WHILE POPS ARE KEPT LOW ENOUGH TO KEEP ANY WORDING OUT OF THE FORECAST, THERE IS A VERY SLIGHT POSSIBILITY OF A POP UP SHOWER ON THURSDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... 3 AM UPDATE...DRY WEATHER STILL ON TRACK FOR LATE THIS WEEK BEFORE WE TURN UNSETTLED OVER THE UPCOMING WEEKEND. MODEL DIFFERENCES BEGIN TO SHOW UP BY MONDAY WITH THE GFS/GFS ENSEMBLES AND CANADIAN ALL SHOWING THE H5 TROF AXIS OFF THE DELMARVA BY 12Z...WITH THE PREVIOUS AND CURRENT RUNS OF THE EURO BEING ABOUT 300 MILES FARTHER WEST WITH THE TROF OVER WV. THE EURO WOULD SUPPORT KEEPING THE THREAT FOR SHOWERS AROUND THROUGH MONDAY INTO MONDAY NIGHT. WITH GOOD CONSISTENCY AMONGST ALL OF THE MODELS OUTSIDE OF THE EURO...DECIDED TO GO DRY FOR MONDAY BASED ON THIS. HEIGHTS CONTINUE TO RISE THROUGH MID- WEEK WITH DRY WEATHER EXPECTED. PREVIOUS AFD IS BELOW... HEIGHTS RISE BRIEFLY EARLY IN THE PERIOD WITH DRY WEATHER EXPECTED THURSDAY NIGHT INTO PERHAPS EARLY SATURDAY BEFORE UPPER PATTERN BECOMES MORE AMPLIFIED AND TROF DIGS ACROSS GREAT LAKES INTO THE NORTHEAST. THIS WILL BRING INCREASED CHCS FOR PRECIP SATURDAY AND SUNDAY AS THE ECMWF FEATURES A CLOSED LOW THAT TRANSLATES FROM ERN LAKES TO CENTRAL NYS BY MONDAY MORNING, WITH SFC LOW PUSHING EAST ACROSS THE REGION. MAX TEMPS EXPECTED TO BE AT OR BELOW AVG, ESPECIALLY OVER THE WEEKEND WITH BETTER CHC FOR PRECIP AND MORE CLDS EXPECTED. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... SOME BRIEF MVFR VSBYS POSSIBLE AT KITH AND KBGM THROUGH 12Z OTHERWISE MAINLY VFR WEATHER THROUGH MIDDAY. SHOWERS APPROACHING THE TERMINALS BETWEEN 14Z AND 16Z. GENERALLY VFR CIGS AND VSBYS ARE EXPECTED BUT WHERE THE RAIN MAY BE A BIT HEAVIER...FROM KITH TO KSYR...SOME MVFR VSBYS ARE POSSIBLE BETWEEN 15Z AND 18Z. BEYOND THAT AS THE FLOW VEERS INTO THE SOUTHWEST/WEST...SOME MVFR CIGS ARE POSSIBLE TOWARD LATE AFTERNOON. A BETTER SHOT AT MVFR CIGS...AND EVEN THE POSSIBILITY OF IFR WILL COME TONIGHT. I DID INCLUDE A CB GROUP FOR THIS AFTERNOON AS THUNDER IS A POSSIBLITY BUT NOT LIKELY ENOUGH AT THIS POINT TO GO WITH TS. LIGHT SOUTHEAST WINDS VEER INTO THE SOUTH BY LATE MORNING...AND REMAIN LIGHT THIS AFTERNOON AS THEY SHIFT INTO THE WEST. OUTLOOK... TUE NIGHT AND WEDNESDAY...VFR WITH LOCAL RESTRICTIONS PSBL IN SHWRS/TSTMS. THURSDAY THROUGH FRIDAY...VFR. SATURDAY...VFR. RESTRICTIONS POSSIBLE LATER IN DAY DUE TO SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...SLI NEAR TERM...SLI SHORT TERM...SLI LONG TERM...HEDEN/JML AVIATION...HEDEN
Hazardous weather outlook, Aug 9, 1:38 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 138 PM EDT TUE AUG 9 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-101745- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 138 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 9, 1:10 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
110 PM EDT TUE AUG 9 2011
NYZ015>018-091815-
CAYUGA NY-ONONDAGA NY-SENECA NY-YATES NY-
110 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORM WILL AFFECT CENTRAL CAYUGA...NORTHEASTERN
YATES...NORTHERN SENECA AND NORTHWESTERN ONONDAGA COUNTIES...
* AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR FERGUSON
CORNERS...AND MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BELLONA STN AND DRESDEN AT 115 PM EDT...
WILLARD AT 120 PM EDT...
ROSE HILL AND MAC DOUGALL AT 125 PM EDT...
FAYETTE AND WATERLOO AT 130 PM EDT...
SENECA FALLS AND CANOGA AT 135 PM EDT...
CAYUGA AND LEHIGH VLY JCT AT 140 PM EDT...
FOSTERVILLE AND MONTEZUMA AT 145 PM EDT...
THROOPSVILLE AND AUBURN AT 150 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4277 7699 4302 7696 4303 7650 4323 7647
4324 7631 4303 7611 4257 7709 4276 7728
SLILocal storm report, Aug 9, 2:24 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
224 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 4 E AUBURN 42.93N 76.49W
08/09/2011 CAYUGA NY 911 CENTER
TREES DOWN
&&
SLISpecial weather statement, Aug 9, 2:36 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
236 PM EDT TUE AUG 9 2011
NYZ023>025-044-045-055-056-091930-
BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-SCHUYLER NY-TIOGA
NY-TOMPKINS NY-
236 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN SCHUYLER...
NORTHEASTERN CHEMUNG...NORTHERN TIOGA...NORTHWESTERN BROOME...
SOUTHEASTERN TOMPKINS...SOUTHERN CORTLAND AND WEST CENTRAL CHENANGO
COUNTIES...
* AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR DANBY...AND MOVING
EAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BROOKTONDALE AND WILLSEYVILLE AT 245 PM EDT...
SLATERVILLE SPRINGS AND WEST SLATERVILLE AT 250 PM EDT...
CAROLINE AT 255 PM EDT...
JENKSVILLE AND WEST NEWARK AT 300 PM EDT...
RICHFORD AND HARFORD AT 305 PM EDT...
EAST BERKSHIRE AND VIRGIL AT 315 PM EDT...
HUNTS CORNERS AND LAPEER AT 320 PM EDT...
CENTER LISLE AT 325 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4243 7652 4251 7629 4260 7588 4227 7575
4222 7629 4220 7668 4231 7659
SLIThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:10 PM EDT | Special Weather Statement | BGM | Cayuga, Onondaga, Seneca, Yates | 65 min |
| Aug 9, 1:25 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca, Yates | 65 min |
| Aug 9, 2:28 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Madison, Onondaga, Seneca | 62 min |
| Aug 9, 2:36 PM EDT | Special Weather Statement | BGM | Tompkins | 54 min |
| Aug 9, 2:48 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 57 min |
| Aug 9, 3:27 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 48 min |
| Aug 9, 3:33 PM EDT | Special Weather Statement | BGM | Broome | 57 min |
| Aug 9, 3:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 63 min |
| Aug 9, 4:15 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 60 min |
| Aug 9, 4:45 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 60 min |
| Aug 9, 5:26 PM EDT | Areal Flood Advisory | BGM | Oneida | 91 min |
| Aug 9, 5:39 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 81 min |
| Aug 9, 7:25 PM EDT | Special Weather Statement | BGM | Sullivan | 35 min |
Nearby
Tornado Warnings in New York, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.